# SDR AALA990456

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Elect Unit
- Part number: 849704
- Condition: Defective
- Location: E/E Compt
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2101 - ON TAKEOFF UPON RAISING THE GEAR, THE GEAR DOOR AMBER WARNING LIGHT REMAINED ILLUMINATED.  EICAS MESSAGE ILLUMINATED WHEN GEAR HANDLE WAS PLACED TO OFF POSITION AND THE LEFT GEAR EXTENDED AND LOCKED IN THE DOWN POSITION.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED REQUIRED CHECKS OF DOOR AND LOCK MECHANISMS WITH NO FAULTS NOTED.  MAINTENANCE REPLACED GROUND PROXIMITY ELECTRONIC UNIT.  ACCOMPLISHED LANDING GEAR CONTROL ADJUSTMENT AND SWUNG GEAR WITH NO MESSAGES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
